# SDR ABXA010052

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,705 hours, 41,448 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED INTERMITTANTLY.  THE FLIGHT RETURNED TO ILN TO COMPLETE REPAIRS.  MAINTENANCE INSPECTED AND REPAIRED A WIRE FOR CONNECTOR P1-130 PIN NR 4.  LANDING GEAR OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
